I have posted here several times. I read the threads every morning getting wisdom and hope from them. This past weekend I got so depressed, I could not go lower than 50 mcg of fentanyl. The depression was so bad my doc was thinking about putting me in a hospital. Thank God I can call him on the weekends. So sunday night he ordered clonidine pills and the clonidine patch. He also put me on 8 norco's a day. Only ordering three days worth and won't call it in sooner. That's fine, I don't want to trade in one addiction for another. He wanted to do the taper more slowly and with less depression. As soon as I took the patch off, I felt this huge weight being lifted off my shoulders. I was constantly worried if it was broken, not working etc. Now 72 hours later, the withdrawals are terrible. I had to take today off from work. I only work two days a week, since surgery in April. I wake up feeling like I have to run, but fast and out of my skin. I feel fluish, sweating, diarhea, shakes. The clonidine works, I must admit today is a little better than yesterday, still not bearable but better.
After reading JCS post I can totally relate to not wanting to take responsibility. I am AFRAID OF EVERYTHING. I was or am a product of the psych wards back in the 80's and early 90's/anyone see Girl Interrupted? That was me plus 5 more years. They took all my parents insurance money, 3million dollars and kicked me out when it ran out. that was a blessing in disguise. thats when I found pain meds. They let me face reality. Now I just don't think I can.
Can anyone PLEASE PLEASE HELP!
hi there.... sounds like your having a rough time lately. I'm so sorry that your going through this. I remember like it was yesterday- the depression brought me to my knee's multilple times. Can I tell you that it gets better?... much better... probly not what you wanted to hear right now, that it 'gets' better, but it does- honest. May I suggest something that helped me? Exercise. Yeah, I know.... I thought the same thing when it was suggested to me, but hear me out... The feeling you describe of wanting to run fast and out of your skin- I felt that. I can remember it clearly. One crazy day I made myself do just that- Run. As fast as I could, as long as I could... you know what? I felt great. Exhilerated and alive again. It was worth doing again thats for sure, and i got healthy doing it. Also, try reading a good novel... let yourself get lost in the characters, don't let obsessive thoughts take over. And, try to find a hobby of some kind. I took up photography and I'm loving how much of my whole life it fills. I didn't know I needed to be so creative...
Yes, I saw girl interrupted. I was there too... fighting to get out. We made it.
Take care of yourself, jkm
someone on here said that they are now making 12.5mcg patches.if so,use a 25mcg patch with a 12.5mcg patch and see how it goes.cant be as bad as going from 50 to 25.that fentayal is strong stuff and i dont think it was meant to be got off of when it was made.mostly late stage cancer patients used it in the past and did not have to worry about gettin off it,but in the last 10yrs more drs have used it for chronic pain.and if a person has chronic pain and the patch helps then use it and dont worry about gettin off it.with the pills and the 12.5 patch you should be able to get down to the 25mcg patch,but it will be a struggle.good luck-spark